advertisement
Question
Posted by: Susie | 2009/12/18

re mood swings

Hi CS

Welcome back! I hope you had a good time.

I am just wondering why I am having mood swings. I am on 7.5mg of Remeron at night and 10mg of Urbanol per day. My shrink told me to increase to 15mg Remeron, but I am finding 15mg too strong (I can barely get out of bed and driving is not safe). I live alone and therefore have to be able to get myself to work.

I have been on the meds for a year now at first it was great but now I do feel down more days then before. Should I try the 15mg Remeron again?

Thank you for your time. I hope you have a peaceful festive season.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Answered the other time this message was posted

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2009/12/18

Answered the other time this message was posted

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement